# SDR DXTA20082899

- Difficulty date: February 25, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 6,345 hours, 3,808 cycles
- Engine: Allsn AE3007C
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Module
- Part number: 4214002111N
- Part serial: 3125
- Condition: Malfunctioned
- Location: Trim System
- Part time: 6,138 hours, 3,789 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 15 MINS OF CRUISE FLT AT FL400 (MACH TRIM OFF) AND (PRI STAB TRIM FAIL) MESSAGE KEPT DISPLAYING AND RESETTING.  REMOVED DEFECTIVE ECM P/N 4214-0021-11N S/N 3125, INSTALLED UNIT MODIFIED BY MFG SERVICE, IAW MM CHAP 72-40-00. OPERATIONAL CHECKS GOOD.
